# SDR DALA2024012501156

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 365 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CRACK ON STABILIZER STRAP STA. 365 AND LBL 24 AT OUTBD AND ABOVE NLG WHEEL AREA. CORRECTIVE ACTION: STABILIZER STRAP STA. 365 AND LBL 24 AT OUTBD AND ABOVE LG WHEEL AREA WAS REPAIRED PER B757-200 SRM 53- 00-51 (0167038)
